Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Black spots on stomach, lighter in the middle, darker on the outside. Causes and treatment?

Hello, I have these black spots all over my stomach . I have had them since I was young. I m 16 now and they won t go away. They don t itch or hurt. Some are smooth and the little bumps are mainly on my happy trail. Usually my scars aren t all brown, they are usually lighter in the middle and darker on the outside. These are just black spots all over me. What are they and can I get rid of them?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi dear, this is nevs. it is a congenital condition. it may be since birth or may appear a bit later in life.
dont worry it wont cause u any harm. only thing to remember is that keep a watch that they dont grow abruptly. if still u want some treatment i would suggest u to use oint tretinoin 0.05% once in night. do this for a month, u ll get relief.
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor